Neupro patches

I have been using Neupro Patches for over a year but recently this summer I felt tired and I was going to sleep in company which was very embarrassing especially as I didn't know I had. I just felt tired and away I went.

I stopped the Patch to see if it was that, and it must have been. I feel much better now, I just take my Madopar

Why it is suddenly having this effect after a year I dont know .

Anyone else in similar curcumstances?

Last edited by

11 Replies

oldestnewest
  • Expect your body to change with all drugs. Talk to your neurologist and your pharmacist.

  • Owed sod....hi. Yes just came of the patches 2 weeks ago after about 3or4years. I too nodded of momentarily in company and rejoined them seconds late saying something totally unrelated to the conversation. I knew after I said it that it came from nowhere. Strange...also started to see shadows at the corners of my eyes enough to make me turn around thinking there was someone there. Along with a few other problems seemingly to do with the Neupro patch, I was told to stop them immediately. I'm feeling better in general and the mood especially has improved. I'm only on stalevo, requip and seroxat now.

  • I am certainly not going to admit to the doctor at seeing things, but yes I did exactly like you, out of the corner of my eye, and quite shocking at times.

    I thought best keep quiet on that one Trevor or the Doc will have me certified.

  • Hi marmaduke 123,

    I just read yr reply abt neupropatch , how did u wean yrself of them?

    Thanks joe

  • hi joe....they stopped them there and then no weaning etc. i had no problems afterwards.

  • Hi marmaduke 123 I thought it was dangerous coming off straight away so u had no side effects from coming off ?

  • i always thought so to joe but they told me to stop straight away. i think it maybe ropinerole that you have to wean slowly. but looking back i was only on 4mg patch every day. maybe it was a low dosage. they increased my stalevo a bit to compensate as far as i remember. i get dizzy sometimes to but i dont think its the neupro patch more slight change in blood pressure. i wouldnt stop anything unless i discussed it with my doctor first but i always try to have the final say with everything he suggests. I think its important to let them see that or else they just take over.....

  • I spose cause I'm on 12mg now on 8mg I have to wean off slowly.. I feel like they just experimenting on me cause they don't always know best...

  • exactly. and they only go by what you tell them as to how you are. but we're not doctors and they could misinterpret what we are saying. there doesnt seem to be any definite symptoms its just a mixed pot of all sorts. 12mg seems very high .

  • Hi yeah that's what I thought it's too high I'm just there experiment I think!

  • Ha so funny...I hadn't intended to tell them, thought I was becoming psychic for a while!

    But then they asked me whether I saw things and weren't at all surprised when I explained it to them. think its a well known side affect of neupro. Although they did say come back in 3 weeks - you may be right ...??

You may also like...